# SDR HALA2018112000601

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 36,882 hours, 5,862 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AUTOLAND ON SHORT FINAL, BEFORE FLARE, AC LURCHED TO THE RT AND DOVE THEN PITCHED UP HIGH. EVENTUALLY SETTLED DOWN. COMPLETED
THE AUTOLAND. // C/W TEST OF THE LAND CAT III CAPABILITY PER A330 AMM 22-97-00. TEST OK. NO FAULTS.
